Couldn't find what you looking for?

TRY OUR SEARCH!

After being on oral contraceptives (Ortho Tri Cyclen Lo) for about 6 or 7 months, I began having digestive problems. It started out with the mucus discharge that I've seen a lot of people here posting about. However, it's been almost a year since my symptoms started (I'm worried, I know I should have gone to a doctor by now, but it's both embarrassing and difficult when I'm at college most of the year and only have their crappy clinics to go to). Anyways, I never used to be a very gaseous person at all and only had bowel movements 3-4 days a week. However, since the initial mucus symptoms started, I've found that I'm incredibly gaseous, with lots of pressure/bloating/discomfort. I also feel like I always need to pass a bowel movement, when oftentimes it's just gas (but I do have to strain to release it). I also have (strained) bowel movements every day now, sometimes multiple times a day. From what I've read, it sounds like maybe I have an IBD? I found a few posts on here about rectal mucus and greatmarie613 asked the original poster if they are on oral contraceptives, which is why I'm now beginning to wonder if there is some link or connection between the two. Please, any insights would be greatly appreciated.

Loading...

Hello,
I realize this is a very old post, but I am just wondering if you are still on birth control pills and having the mucus in your stool? I've been having the same problem for over a year now and have been fully convinced that it is because of my birth control pills (Yasmin and then Ortho Tri-Cyclen) but have yet to find a doctor who believes me. They are convinced it is my diet, although I am dairy and gluten free and have been for some time. Not to mention the mucus isn't as bad during my period week of "sugar pills"...
-Amanda
Reply

Loading...

I have the exact same bowel related problems as Sarah described and I have been on Ortho Lo for about a year. I'm also experiencing spotting which is not normal for me as well as a sore feeling in my tailbone. These symptoms have been fairly on and off for the past few months and I've seen various health care providers about them. Most seem to think it is birth control related and I will either stop taking BC all together or go on a monophasic BC which was also recommended. Has anyone else experience some of these other symptoms? What did you end up doing to resolve them?

Reply

Loading...


Apparently doctors are not all knowing nor are they willing to listen to patients especially women patients. I just started birth control a week or so ago and I'm having the exact same symptoms. I'm going t make an appointment with my doctor asap. Hopefully my doctor will be more open minded and willing to believe me when I speak.
Reply

Loading...